Publication List
17.) Convex Subsets of the Boolean Lattice, in preparation (2017) (with Dwight Duffus and Imre Leader)

16.) A Note on Extending the Erdős-Ko-Rado Theorem, in preparation (2017) (with Amir Yehudayoff)

15.) Large Rainbow Matchings in General Graphs, submitted to European Journal of Combinatorics (2016) (with Ron Aharoni, Eli Berger, Maria Chudnovsky, and Paul Seymour)

14.) Cross-Intersecting Pairs of Hypergraphs, Journal of Combinatorial Theory A 148:15-26, 2017 (with Ron Aharoni)

13.) A Rainbow r-partite Version of the Erdős-Ko-Rado Theorem, Combinatorics, Probability, and Computing 26(3):321-337, 2017 (with Ron Aharoni)

12.) Determining Membership with 2 Simultaneous Queries, Theoretical Computer Science 543:112-119, 2014

11.) Cooperative colorings and independent systems of representatives, Electronic Journal of Combinatorics 22(2), 2015 (with Ron Aharoni, Ron Holzman, and Phillip Sprüessel)

10.) On a Generalization of the Ryser-Brualdi-Stein Conjecture, Journal of Graph Theory 78(2):143-156, 2015 (with Ron Aharoni and Pierre Charbit)

9.) Revolutionaries and Spies, Discrete Mathematics, 312:3384-3391 (2012) (with Clifford Smyth)

8.) When Linear and Weak Discrepancy Are Equal, Discrete Mathematics, 311(4):252-257, February 2011. (with S.J. Young)

7.) On the Size of Maximal Antichains and the Number of Pairwise Disjoint Maximal Chains,
Discrete Mathematics, 310(21):2890-2894, November 2010. (with W.T. Trotter)

6.) The Total Linear Discrepancy of an Ordered Set, Discrete Math, 310(5):1022-1025, March 2010
(with R. Shull, N. Streib, and A. Trenk)

5.) The t-Discrepancy of a Poset, Discrete and Applied Mathematics, 158(16): 1789-1798, August 2010 (with A. Trenk)

4.) The first three levels of an order preserving Hamiltonian path in the subset lattice, Order, 26(2):101-107, June 2009. (with Cs. Biró)

3.) Interval partitions and Stanley depth. Journal of Combinatorial Theory, Series A Volume 117, Issue 4, May 2010. (with Cs. Biró, M.T. Keller, W.T. Trotter, and S.J. Young)

2.) Irreducible Width 2 Posets of Linear Discrepancy 3, Order 25 (2008), no. 2,105-119 (with G.B. Chae, M. Cheong, and S.M. Kim)

1.) A characterization of partially ordered sets with linear discrepancy equal to 2, Order 24 (2007), no. 3, 139-153 (with M.T. Keller and S.J. Young).